# SDR ASAA2023091245115

- Difficulty date: September 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 4,905 hours, 1,465 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246407699
- Condition: Malfunctioned
- Location: Apu Start
- Part time: 4,905 hours, 1,465 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL IN SEA WE ATTEMPTED TO START THE APU. SHORTLY THERE AFTER THE FAULT LIGHT ILLUMINATED. WE TURNED THE APU START SWITCH OFF AND PER THE QRH WAITED FOR THE FAULT LIGHT TO EXTINGUISH. AFTER THE FAULT LIGHT TURNED OFF WE REATTEMPTED TO START THE APU. ONE AGAIN THE FAULT LIGHT ILLUMINATED. GROUNDED - YES. MSG 49-41255 - SPU SHOWS HIGH TEMP. REMOVED AND REPLACED START POWER UNIT. OPS TEST PASSES. REF AMM 49-41-71-401 AND IFIM 49-40-00-810-819. APU REMAINS ON MEL POST MAINTENANCE. RELEASED PER MEL 49-99A. PLACARDS INSTALLED. SEAMC LANCE NOTIFIED. CN #13039936 INITIATED. PER SEAMC DARREN SUCCESSFUL CSS PERFORMED, OK TO CLEAR MEL
